# SDR GTIA2020121435498

- Difficulty date: December 11, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 16,598 hours, 7,198 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO L1 DOOR ESCAPE SLIDE COMING OFF THE DOOR SHORTLY AFTER TAKE OFF.  R & R L1 DOOR SLIDE, IAW AMM 25-62-44.  OPERATIONS CHECK GOOD, NO DEFECTS NOTED.  INSPECTED SLIDE ATTACH POINTS, BOLTS FOUND DEFECTIVE.  NO OTHER DEFECTS NOTED, PER 25-62-00.
